Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is there a medication for getting lighter complexion in summer?

Hi doctor, I am using Ela pharmaceutical melas skin cream from last 10 months... my complexion was quite dark but after its use now I have a fair skin... but now summer z going on so after stepping outside my complexion gets dull.... so is there any convenient solution for my skin... so that it can be remain safe during outside
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello..Thanks for your query

In order to prevent the darkening of skin, it is extremely important to use a sunscreen throughout the day.This should be applied 20 mins before sun exposure and repeated 4-6 hourly when outside.Even indoors it is important to apply sunscreen throughout the day.
This prevents not only tanning, but also the other long term effects of sunexpoure.
You may also have oral anti oxidants and Vitamin C to prevent photo damage to your skin.
Hope this is helpful
TAKE CARE!
Answered: Wed, 27 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor